# SDR A6WA200940357

- Difficulty date: June 25, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RIVET DAMAGE AND SCRATCH FOUND ON FWD COMPARTMENT PRESSURE BULKHEAD FS 280.00, RBL 9.0, WL 94.50.  FWD COMPARTMENT PRESSURE BULKHEAD FS 280, RBL 9 WL 94.50.  REPAIRED IAW REO 601R-53-11-1677, REV A .  (K)
